| Model Number |
2465-0007 |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/13/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
Event or Problem Description
It was reported when using the bd alaris lvp ss bag 20d low sorb ss 0.2m, the user experienced an occluded product.This event occurred 2 times.The following information was provided by the initial reporter.The customer stated: we have a question about filter tubing with erbitux.Have you heard any problems with the lines failing "pump occluded" this is the second time this has happened.
Event or Problem Description
Additional Manufacturer Narrative
H.6.Investigation: no product or photo was returned by the customer.The customer complaint that the line is occluded could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed because a lot number was not provided by the customer.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.